MAUDE Adverse Event Report: ROHRER AESTHETICS, INC. SPECTRUM; POWERED LASER SURGICAL INSTRUMENT

ROHRER AESTHETICS, INC. SPECTRUM; POWERED LASER SURGICAL INSTRUMENT
Model Number SPECTRUM
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was replaced at user facility.Full set of testing was done after affected device was returned to manufacturing facility and the problem could not be duplicated.The system passed all tests.An aro form fda 2649 was submitted on 4/27/26.
 
Event or Problem Description
User received an electrical shock from the handpiece of the spectrum device after installing a replacement part.The user installed a replacement part onto the unit, made contact with the cooling plate on the handpiece to assess whether cooling was functioning properly.Upon contact, the user reported experiencing an electrical shock in the hand, with sensation traveling up the arm and into the chest.Immediately after the incident, the user reported feeling lightheaded and dizzy.The user presented to the emergency room, where an ekg was performed with normal results and no additional abnormalities identified.The user reported that the shcok did not result in any visible skin damage and there was no burn marks present.

Brand Name
SPECTRUM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ROHRER AESTHETICS, INC.
121 citation court
homewood 35209
Manufacturer (Section G)
ROHRER AESTHETICS, INC.
121 citation court
homewood 35209
Manufacturer Contact
sandra hansen
121 citation court
homewood 35209
9255503094
MDR Report Key25006453
Report Number3031944951-2026-00004
Device Sequence Number8764972
Product Code GEX
UDI-Device Identifier00860564000317
UDI-Public(01)00860564000317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPECTRUM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown